# SDR ASOA201100331

- Difficulty date: February 20, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 18,857 hours, 15,394 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF PAX DOOR AFT WEB STIFFENER, FOUND AFT WEB CRACKED AT 3 LOCATIONS ZONES 2, 3 AND 4.  COMPLIED WITH STEPS 1-10 AND 13-19 OF REO 601R-52-11-702 REV C.  COMPLIED WITH STEPS 11 AND 12 ON REO 601R-52-11-702.  COMPLIED WITH EC/TC REO 601R-52-11-702 AND MET ALL REQUIREMENTS OF REO 601R-52-11-702 REV C.
